# SDR UPS01835817

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Captains O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT -CAPTAINS O2 REGULATOR FAILED.  R&R CAPTS 02 REGULATOR
